# SDR NACA200000007

- Difficulty date: June 1, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N2907F
- Make and model: Doug DC-6A
- Aircraft serial: 44636
- Aircraft time: 31,615 hours
- Engine: Pwa R2800*
- Engine time: 1,592 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 3563993
- Part serial: 4591
- Condition: Cracked
- Location: Nr 3 Engine
- Component: Engine, Pwa, R2800CB3
- Component part number: R2800CB3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

NR 3 ENGINE, PRECAUTIONARY SHUTDOWN DUE TO BACKFIRING IN CRUISE AT 2336Z.  REPLACED CYLINDER ASSY.
